# SDR TRAX200801065

- Difficulty date: August 27, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 12,507 hours, 10,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMER LIGHT INOP.  RELAMPED RT AFT EXTERIOR EMER LIGHT IAW CRJ 200 AMM 35-51-21.
